Sudafed Decongestant Liquid 100ml

Sudafed Decongestant Liquid 100ml

Sudafed Decongestant Liquid 100ml

£2.49 Save: £1.04 RRP: £3.53

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.
  • This product is limited to 1 per order, if you wish to order more please contact the pharmacy team/customer services.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Sudafed
Code: 3570652
Weight: 226g (includes packaging)

Description

Sudafed Decongestant Liquid is a medicine which is used to provide relief from the symptoms of blocked nose or sinuses and catarrh associated with colds.

The syrup contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.

It’s normal for children to get 8 or more colds in a year. Because colds are caused by viruses, not bacteria, antibiotics don’t help.

Here are simple steps to help your child who has a cough or cold.

If they are hot/feverish: Increase the amount of fluid your child normally drinks. Lower their temperature with a paracetamol or ibuprofen medicine which has doses for children.

For coughs: Coughing serves a purpose, it helps clear phlegm and mucus. Give the child plenty of warm clear fluids to drink.

To help with breathing: Plain saline nose drops/sprays can help with blocked noses.

Directions

For oral use only.

Always shake the bottle thoroughly before use.

Do not use more than the stated dose shown in the table.

Do not overfill the spoon. There is a double-ended spoon in the pack.

Children under 6 years:

Do not use this medicine in children under 6 years of age.

Children from 6 - 12 years:

Take one large 5 ml spoonful every 4 - 6 hours, up to 4 times a day.

Adults and children aged 12 years and over:

Take two large 5 ml spoonfuls every 4 - 6 hours, up to 4 times a day.

Leave at least 4 hours between doses.

Do not take more than 4 doses in 24 hours.

If symptoms persist or worsen talk to your doctor.

Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.

If anyone has too much contact a doctor or your nearest Accident & Emergency Department (Casualty) taking the leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Warnings

If anyone has too much contact a doctor or your nearest Accident & Emergency Department (Casualty) taking the leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Do not use this medicine:

  • If you have ever had a bad reaction (e.g. rash, swelling of the face and throat, difficulty breathing) to any of the ingredients.
  • If you have high blood pressure or heart disease.
  • If you have diabetes.
  • If you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure).
  • If you have an overactive thyroid.
  • If you have closed angle glaucoma (increased pressure in the eye).
  • If you have severe kidney problems.
  • If you are taking beta blockers (used to treat high blood pressure).
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
  • If you are taking any other cough and cold medicine.
  • For children under 6 years old.

If any of these apply to you, get advice from a doctor or pharmacist without using Sudafed Decongestant Liquid.

Talk to your doctor or pharmacist:

  • If you have kidney problems.
  • If you have blocked arteries or veins (occlusive vascular disease).
  • If you have been diagnosed with an intolerance to some sugars.

Talk to your doctor if you are taking any other medicines, including:

  • Antimuscarinic / anticholinergic drugs.
  • Tricyclic antidepressants (drugs to treat mood disorders).
  • Atropine (used to treat some eye conditions and occasionally bowel conditions).
  • Antihypertensives (drugs used to treat high blood pressure including alpha and beta blockers).
  • Sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).
  • Moclobemide (used to treat mood disorders).
  • Cardiac glycosides (drugs used to control heart rhythms or contractions) e.g. digoxin.
  • Ergot alkaloids (drugs used to treat migraine such as ergotamine and methysergide).
  • Oxytocin (drug used to help contractions during childbirth).

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

Ask your doctor or pharmacist for advice before taking any medicine in pregnancy or whilst breast-feeding.

Some of the ingredients can cause problems

Each 5 ml of this medicine contains 3.5 g of sucrose. This may be harmful to your teeth. This should be taken into account in patients with diabetes mellitus. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Methyl hydroxybenzoate may cause allergic reactions such as skin rash; this may occur after a few days.

The colouring Ponceau 4R (E124) in this medicine may cause allergic reactions.

If anyone experiences any of the following stop using this medicine and seek immediate help:

  • Allergic reactions including skin rashes (which may be severe and include blistering and peeling of the skin) and itching.
  • Allergic reactions to other medicines containing sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).
  • Hallucinations and paranoid delusions.

If anyone experiences any of the following, stop using this medicine and talk to your doctor:

  • An increased or irregular heartbeat, an increased awareness of the heartbeat (palpitations), high blood pressure.
  • Restlessness and sleep disturbances.

Other effects which may occur include:

  • Irritability, anxiety, excitability, nausea and sickness.
  • Headache, difficulty in passing urine. 

Store below 25ºC. Protect from light.

Keep the product out of the reach and sight of children.

Keep the container tightly closed.

Do not use after the end of the month shown as an expiry date on the packaging.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Ingredients

Active ingredient: Pseudoephedrine hydrochloride 30 mg per 5 ml.

Other ingredients are: Citric acid monohydrate, sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211), Ponceau 4R (E124), raspberry flavour and water.

You may also like